Some Limit Relationships Between Some Two-Variable Finite and Infinite Sequences of Orthogonal Polynomials
No Thumbnail Available
Date
2021
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Taylor & Francis Ltd
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The aim of paper is to give some limit relationships between finite and infinite sequences of orthogonal polynomials in two variables and to obtain the well-known relations of some infinite sets of two-variable orthogonal polynomials by taking limit of the properties verified by finite classes of two-variable orthogonal polynomials. Furthermore, the fourth-order partial differential equations satisfied by the polynomials, which are the products of finite orthogonal polynomials, are presented and by taking limit of the derived fourth-order equations, partial differential equations for some infinite sequences of two-variable orthogonal polynomials are found.
Description
Güldoğan Lekesiz, Esra/0000-0001-7653-8745; Aktas, Rabia/0000-0002-7811-8610
Keywords
Orthogonal polynomial, limit relation, partial differential equation, recurrence relation, generating function
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Q3
Source
Volume
27
Issue
12
Start Page
1692
End Page
1722